Abstract and Applied Analysis
Volume 2003 (2003), Issue 9, Pages 521-538
Asymptotic behavior of solutions for a semibounded nonmonotone evolution equation
1Department of Statistics and Actuarial Science, School of Sciences, University of the Aegean, Samos, Karlovassi 83200, Greece
2Department of Mathematics, National Technical University, Zografou Campus, Athens 157 80, Greece
Received 3 September 2002
Copyright © 2003 Nikos Karachalios et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a nonlinear parabolic equation involving nonmonotone
diffusion. Existence and uniqueness of solutions are obtained, employing methods for semibounded evolution equations. Also shown is the existence of a global attractor for the corresponding dynamical system.